Enbrel allergic reaction

juliacumming
juliacumming Member Posts: 2
Hello - I had my fourth injection of Enbrel on Monday morning before going to work and in fact never made it out of the house. About 20 minutes after the injection I felt sick and then had massive shivers and my joints started to swell and I couldn't move. The ambulance came and gave me steriods and antihistamine. Gradually the shivering stopped and the swellings went down.

I still feel really ill although nowhere near as bad as on Monday morning! I did notice after the third injection I didn't feel so well and the arthritis symptoms were worsening and it felt like my body was fighting something. :?:

Has anybody had a similar experience - this has left me feeling quite anxious about anti tnf injections? Thanks Julia

Comments

  • helpline_team
    helpline_team Posts: 2,602
    edited 30. Nov -1, 00:00
    Dear Julia,

    Thank you for your post to Helplines. I'm sorry to hear of this reaction you've had to your injection. If you'd like to talk about how you are feeling you are very welcome to ring us. If you'd like more peer support and other people's experiences it might be worth posting on the Living with arthritis Forum too.

    Take care and do ring if you would like to.

    Guy

Who's Online

7
frogmorton
frogmorton
+6 Guests